# SDR SWAA2022021138371

- Difficulty date: April 23, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 19,656 hours, 8,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** AFT CARGO BAY R/H SHIELD CORROSION AROUND FASTENER HOLES FROM STA767 TO STA787. / REMOVED CORROSIUON IAW SRM 51-10-02-0G-0 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 REMOVED AND REPLACED SHIELD PART #7531132 PO #679929 AND SUPPORT ANGLE PART #7530837 PO #210082 IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A8125
